African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 246

Full Length Research Paper

Comparison of open source data mining softwares on a data set

Abdullah BAYKAL
  • Abdullah BAYKAL
  • Department of Mathematics, Faculty of Science, Dicle University, Diyarbakır, Turkey.
  • Google Scholar
Cengiz COSKUN
  • Cengiz COSKUN
  • Department of Economics Faculty of Economics and Administrative Sciences, Dicle University, Diyarbakır, Turkey.
  • Google Scholar


  •  Received: 22 September 2018
  •  Accepted: 01 November 2018
  •  Published: 30 November 2018

How to cite this article

APA /
BAYKAL, A., & COŞKUN, C. (2018). Comparison of open source data mining softwares on a data set. African Journal of Mathematics and Computer Science Research, 11(8), 114-120.
Chicago /
Abdullah BAYKAL and Cengiz COŞKUN  . "Comparison of open source data mining softwares on a data set." African Journal of Mathematics and Computer Science Research 11, no. 8 (2018): 114-120.
MLA /
Abdullah BAYKAL and Cengiz COŞKUN  . "Comparison of open source data mining softwares on a data set." African Journal of Mathematics and Computer Science Research 11.8 (2018): 114-120.